# SDR 2004FA0000165

- Difficulty date: January 20, 2003
- Submitted: February 9, 2004
- Operation: General aviation
- Aircraft: N45LU
- Make and model: Beech B100
- Aircraft serial: BE8
- Engine: Garrtt TPE3315
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Melted
- Location: Environ Syst
- Part time: 6,350 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN LATE JAN 1999, IN FLIGHT, THE TEMPERATURE CONTROL CIRCUIT BREAKER OPENED.  AS A RESULT THE CREW EXPERIENCED AN OVERTEMP CONDITION OF THE ENVIRONMENTAL SYSTEM.  THE ENVIRONMENTAL CONTROL WAS SELECTED OFF AND THE AIRCRAFT LANDED SAFELY.  SUBSEQUENT INSPECTION SHOWED THAT THE ENVIRONMENTAL DUCTING UNDER THE RT CABIN FLOOR, AS WELL AS COAX CABLES FOR THE NAV RADIOS AND THE NR 2 COM HAD BEEN DAMAGED.  A WIRE TO THE ELECTRIC HEAT RELAY WAS FOUND DAMAGED AND MISROUTED.  ALL DAMAGED COMPONENTS WERE REPLACED, AND THE WIRING REPAIRED.
